# SDR AALA202502120182

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 28,686 hours, 12,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH AFT RIGHT JUMP SEAT FLASHLIGHTS DO NOT TEST PROPERLY. REMOVE AND REPLACED 2EA (AALA202502120182), (AALA202502125654) AFT FLASHLIGHT BATTERIES WITH SERVICEABLE BATTERYS TEST IS GOOD. PER AMM 25-64-00.
